# SDR SIMA200925704

- Difficulty date: September 8, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 18,883 hours, 16,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 48719048
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4191 THE CREW REPORTED THAT THE LIGHTED EMERGENCY EXIT MARKER ON THE RIGHT INTERIOR EXIT HATCH OVER THE WING DOES NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED ELECTRICAL CONNECTOR CONTACTS OF THE RIGHT OVERWING HATCH LIGHTED EMERGENCY MARKER REUSABLE SPLICES.  AIRCRAFT RETURNED TO SERVICE.
